Free Access
Volume 4, 1999
Page(s) 37 - 56
Published online 15 August 2002
  1. T. Cazenave and A. Haraux, Équations d'évolution avec non linéarité logarithmique. Ann. Fac. Sci. Toulouse 2 (1980) 21-51. [Google Scholar]
  2. T. Cazenave and A. Haraux, Introduction aux problèmes d'évolution semi-linéaires. Mathématiques et applications, Vol. 1, Ellipses et SMAI, Paris (1990). [Google Scholar]
  3. P. Erdos, On the law of the iterated logarithm. Ann. of Math. 43 (1942) 419-436. [CrossRef] [MathSciNet] [Google Scholar]
  4. O.Yu. Imanuvilov, Boundary control of semilinear evolution equations. Russian Math. Surveys 44 (1989) 183-184. [CrossRef] [Google Scholar]
  5. Li Ta-Tsien and Bing-Yu Zhang, Global exact controllability of a class of quasilinear hyperbolic systems. J. Math. Anal. Appl. 225 (1998) 289-311. [CrossRef] [MathSciNet] [Google Scholar]
  6. J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod-Gauthier-Villars, Paris (1969). [Google Scholar]
  7. V.G. Maz'ja, Sobolev Spaces. Springer-Verlag, New York (1985). [Google Scholar]
  8. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York (1983). [Google Scholar]
  9. S.L. Sobolev, Partial Differential Equations of Mathematical Physics. Dover, New York (1989). [Google Scholar]
  10. E. Zuazua, Exact controllability for semilinear wave equations in one space dimension. Ann. Inst. H. Poincaré Anal. Non Linéaire 10 (1993) 109-129. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.